# SDR HNAA2021010500004

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 37,298 hours, 33,800 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O SMOKE SMELL IN COCKPIT.  SHORTLY AFTER PACK 1 OVERHEAT MESSAGE ON EICAS.  PACK 1 SHUTDOWN AUTOMATICALLY AND SMELL DISAPPATED W/I 3-4 SECONDS.  CW FIM TASK 21 51 00 810 803 A BLOCKS 1 AND 2.  RAN WITH APU AND ENGINE NO EICAS MESSAGE/TRANSITORY COND.  R & R OT SWITCH, IAW AMM  21 51 09 400 AS A PRECAUTION.  NO SMELL IN COCKPIT OR CABIN NOTED.  OK FOR SERVICE.  CLEAR MEL.
